# SDR CALA2022070601662

- Difficulty date: July 5, 2022
- Submitted: July 6, 2022
- Operation: Air carrier
- Aircraft: N434UA
- Make and model: Airbus A320-232
- Aircraft serial: 592
- Aircraft time: 79,653 hours, 31,064 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Frame
- Part number: SR53190A01302
- Condition: Cracked
- Location: Str 30
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH FRAME 35 STR 30 RH HOLES #1 AND #2 HAVE CRACK INDICATIONS. PERMANENT RPR AT FR 35 STR 30 RH PER PART 3 OF THE LATEST REV OF 9290225 AND 9290224 IAW ECRA 5330-06963 PART 1.2. ECRA 5330-06963 ON OR BEFORE 30-DEC-22.ALL WORK ACMP ON HAECO NR ACMP INTERIM RPR AT RH FR 35 STR 30 RH HOLES #1 AND #2 IAW ECRA 5330-06963 PART 1.1 WITH NO DEVATIONS. REQUIRES DIP TO ACMP A
